# SDR USAA920080727

- Difficulty date: March 28, 2008
- Submitted: April 3, 2008
- Operation: Air carrier
- Aircraft: N273AY
- Make and model: Airbus A330-323
- Aircraft serial: 337
- Aircraft time: 37,218 hours, 5,408 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A57227400584
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BFM - MAJOR REPAIR -C2 CHECK - CORROSION ON CABIN SEAT TRACK, BS 4842 / FR 58 - BS 5266 / FR 66, +Y953.  REPAIRED CABIN SEAT TRACK, BS 4842 / FR 58 - BS 5266 / FR 66, +Y953 IAW A330 SRM 53-00-15.
